MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BD MEDICAL - DIABETES CARE BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 305950
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safetyglide package was damaged, defective.The following information was provided by the initial reporter: "the item is damaged and no longer sterile.There is a giant hole on the top left of the item." additional information received on 02/27/24: ¿per the customer the one is in the packaging.¿.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: one tray of unused mat#305950 syringes was received with a hole in the corner of the plastic tray.The complaint has been verified and the manufacturer has been notified of this issue.Root cause of the hole in package is unknown but possible root causes include package damage by distributor mishandling or accidental damage by customer before use.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Samples received.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18799014
Report Number1920898-2024-00074
Device Sequence Number20627482
Product Code MEG
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number3131651
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown